A note on the transcendence of infinite products
Není ve fondu ÚK
MetadataShow full item record
Citation source document
Czechoslovak mathematical journal. 2012, vol. 62, issue 3, p. 613-623.
This paper has been elaborated in the framework of the IT4Innovations Centre of Excellence project, reg. no. CZ.1.05/1.1.00/02.0070 supported by Operational Programme ‘Research and Development for Innovations’ funded by Structural Funds of the European Union and state budget of the Czech Republic and by grants no. ME09017, P201/12/2351 and MSM 6198898701.